Join the 'Tums' group to help and get support from people like you.
We found 53 questions associated with the 'Tums' topic.
Posted 23 Jan 2013 by • 4 answers
I am taking lots of medication following a heart attack. Could the drugs be causing my nausea
Posted 26 Jan 2014 by • 5 answers
with acid reflux worse. I use tums on occasion. My doctor didn't seem to happy about my decision since I have other medicines that I take also on a daily basis. I wasn't sure if it was a drug interaction. I would like to stay away from prescription medicine b/c of my health issues. Acid ...
Posted 20 Apr 2011 by • 3 answers
My stomach is still churning. When will the effect disappear or is there anything I can now do / take to settle my tum again?
Posted 13 Oct 2011 by • 1 answer
Posted 31 Dec 2013 by • 5 answers
Posted 24 Sep 2009 by • 1 answer
Posted 2 days 6 hours ago by • 1 answer
I had a pituitary tumor removed almost 4 weeks ago. But the headache still strong so they told to take Tylenol every 6 hrs, but now I have nausea so I took 3 Tums extra strength, like 20-30 minutes ago. My questions ... it's almost time to take the Tylenol again - should I take it now or wait ...
Posted 23 Feb 2018 by • 1 answer
Posted 26 Feb 2018 by • 0 answers
Hi it started yesterday after eating and even before then i can still eat and keep stuff down. i tired taking tums and that made it worst. i feel sleepy and yeserday i drank some Carrington tea and that help a lot i made me feel better and was able to eat a small snack before going to bed and no ...
Posted 24 Sep 2017 by • 1 answer
Is it safe to take one chewable aspirin an hour after eating one tums chewy delight
Posted 11 Dec 2017 by • 0 answers
How long do tums stay in your system
Posted 14 Aug 2017 by • 0 answers
Posted 18 May 2017 by • 2 answers
First few days on Viibryd felt euphoric, now on my 1st day on 20mg and the nausea is unbearable. I eat a nice meal before taking it but no resolve. I'm chewing tums back to back but no relief. Also the euphoria is gone and I feel no positive results anymore, just dizziness, nausea, and a bit ...
Posted 19 Feb 2017 by • 1 answer
Posted 18 Feb 2017 by • 1 answer
... continue taking this but the side effects are not worth it currently. I've tried taking tums with the spironolactone but the constant nausea is an issue. Thanks in advance